Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A sinc approximation for the indefinite integral

Author: Ralph Baker Kearfott
Journal: Math. Comp. 41 (1983), 559-572
MSC: Primary 65D30; Secondary 41A99
MathSciNet review: 717703
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method for computing $ \smallint _0^xf(t)\;dt,x = (0,1)$ is outlined, where $ f(t)$ may have singularities at $ t = 0$ and $ t = 1$. The method depends on the approximation properties of Whittaker cardinal, or sinc function expansions; the general technique may be used for semi-infinite or infinite intervals in addition to (0,1). Tables of numerical results are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 41A99

Retrieve articles in all journals with MSC: 65D30, 41A99

Additional Information

Keywords: Indefinite integrals, singular integrals, quadrature, sine functions, Whittaker's cardinal function, approximation theory
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society